MathSciNet Relay Station
MathSciNet bibliographic data
MR2854183 14N35 (14D23 14J32)
Bryan, Jim; Cadman, Charles; Young, Ben The orbifold topological vertex. Adv. Math. 229 (2012), no. 1, 531–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement